# SDR 2015FA0000359

- Difficulty date: July 29, 2015
- Submitted: August 1, 2015
- Operation: General aviation
- Aircraft: N38623
- Make and model: Piper J3C-65
- Aircraft serial: 7164
- Aircraft time: 2,200 hours, 2,500 cycles
- Engine: Cont A651
- Engine time: 1,500 hours, 1,800 cycles
- Propeller: Mcauly 1B90CM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Housing
- Condition: Cracked
- Location: Pushrod
- Part time: 1,500 hours, 1,800 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, K
- Precautionary procedure: C

## Discrepancy

DUE TO A "STUCK" EXHAUST VALVE IN 1 CYLINDER, THE ROCKER ARM BROKE, AND THE PUSHROD ASSOCIATED WITH THAT ROCKER ARM DAMAGED AND CRACKED THE FLANGE-PUSHROD HOUSING.  THE CRACKED FLANGE-PUSHROD HOUSING CREATED AN OIL LEAK.  THE "STUCK" EXHAUST VALVE WAS CAUSED BY THE HIGH LEAD LEVEL OF THE AV-GAS 100LL.
